# SDR UPS03840085

- Difficulty date: December 28, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, AFT PIT SEAT TRACK CORRODED AROUND CLIPNUTS.  NUT PLATES IN SEVERAL ARE AS STA 980 TO 1260.  REMOVED DAMAGE SEAT TRACK.  INSTALLED NEW TRACK AND UPS SPLICE PARTS IAW DC8 SRM 51-3-0.
